# SDR FDEA201110044285

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT SIDE INNER CREASEBEAM FROM STA 1180R TO 1040R HAS CORROSION.   REPAIR CONSIDERED MINOR.
